MathSciNet Relay Station
MathSciNet bibliographic data
MR2362875 (2009e:57021) 57M27 (55N35)
Manturov, V. O. Khovanov's homology for virtual knots with arbitrary coefficients. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 71 (2007), no. 5, 111--148; translation in Izv. Math. 71 (2007), no. 5, 967–999
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement